# SDR COMA0260734

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 7,046 hours, 6,979 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1184B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 3,609 hours, 3,511 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5798 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LEFT BRAKE AND POSITION SENSOR UNIT.
